# SDR AALA202508011308

- Difficulty date: May 20, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53114243201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERCOSTAL FITTING LOC. AT FR20 RH AT LEVEL DOOR STOP FITTIN G 7 PAX CABIN UPPER FUSELAGE  L= 0.100. MAINTENANCE REPLACED INTERCOSTAL FITTING #7 LOCATED ON FR 20 BTW STRG 10 AND STRG 11 RH SIDE AT FWD GALLEY AREA. I.A.W. A319 SRM 51-72-911-001 AND A319 SRM 51-42-11-801 AND DWG D53912958 AND D53912291.
